# SDR N6WA2015012101

- Difficulty date: January 21, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 30,571 hours, 22,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING FLOODLIGHT AT ROW 17 INOPERATIVE.  ADJUSTED ROW 17 EMER FLOODLIGHT BULB.  PERFORMED OPERATIONS CHECK IAW AMM 33-51-09.  OPERATIONS CHECKED GOOD.
